# SDR 03FDEA01883

- Difficulty date: November 6, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 33,536 hours, 14,640 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Part serial: DRG37
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE-UP, GEAR WOULD NOT RETRACT.  AFTER BLOCK IN, LOOKED AT GEAR TRIM CYLINDERS AGAIN AND THE RIGHT GEAR TRIM CYLINDER WAS POPPED AGAIN.  PARTS ORDERED, ADDED MPN D22127000-5  CPN 3212339 QTY 1 DAMPER MSN  862119.  REMOVED AND REPLACED RIGHT MLG BOGIE BEAM PITCH DAMPER IAW A310-200 SUPP AMM 32-11-15-4, AND EA 6-3210-74064.  NO DISCREPANCIES NOTED.
